# SDR AALA202307174180

- Difficulty date: July 15, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N781AN
- Make and model: Boeing 777223
- Aircraft serial: 29586
- Aircraft time: 88,786 hours, 11,076 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Seal
- Part number: UNKNOWN
- Condition: Unsecure
- Location: Zone 900
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY DOOR 2F -1L LOCK STICKS FROM INSIDE. LAVATORY DOOR 2F-1L OUTER SEAL REFITTED AND RESECURED PER CMM 25-45-80.
